# SDR ASAA2022110640657

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 23,885 hours, 7,507 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 9961174
- Condition: Leaking
- Location: Cabin Pressure
- Part time: 60,618 hours, 28,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASA TECH SERVICE REQUEST. FOLLOW UP TO CONTINUING REPORTS OF SQUEALING NOISE IN AFT GALLEY BY R-2 DOOR. GROUNDED - YES. REMOVED AND REPLACED OUTFLOW VALVE WITH NEWER STYLE REF B737-900 AMM 21-31-03.
